# SDR SIMA20190511003

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 34,147 hours, 29,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND EXTERNAL OVERWING EMERGENCY LIGHT NOT WORKING ON LEFT HAND SIDE. C/A-REMOVED AND REPLACED EMERGENCY LIGHT LAMP IAW AMM 33-50-10. OPS CHECK GOOD.
